MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LAG SCREWDRIVER GAMMA3® 380X110MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL LAG SCREWDRIVER GAMMA3® 380X110MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1320-0200
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "thread of the inner part of the g3 thigh neck screwdriver for fixing the screw is bent.".
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
Please note correction to d4 lot #.The reported event could be confirmed, since the device returned and matches the reported failure mode.The device inspection revealed the following: the received lag screwdriver is having thread damage at the distal end of the device which is due to excessive force application which can be due to pressing on a hard surface.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the provided information and the above investigation, the root cause was attributed user related.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
LAG SCREWDRIVER GAMMA3® 380X110MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15083613
Report Number0009610622-2022-00337
Device Sequence Number5048652
Product Code LXH
UDI-Device Identifier04546540377807
UDI-Public04546540377807
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1320-0200
Device Catalogue Number13200200
Device Lot NumberK0DE4D9
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2022
Supplement Date Received by Manufacturer09/01/2022
Initial Report FDA Received Date07/22/2022
Supplement Report FDA Received Date09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown